Hi Everybody, I've just joined although I have been overactive for about 3yrs. Its just been confirmed I have Graves desease by an ultra-scan, which I knew anyway by what I have read on-line. I take Carbimazole at the moment and will be seeing my consutant in June to see what to do next with me! I feel they put me a higher dose let me go under-active and then reduce the tablets, is that normal?Just had another blood test today, put lots of weight on and feeling fed up with it all.Should increase exercise but feel too tired, also thinking of doing the 2 day fasting diet to get some of this weight off.Think I may be going under, body aches, esp my right leg, from knee up to thigh, boy, does that hurt when I done a liitle extra walking.Am I just getting fat and lazy or is it the Graves?Maybe a bit of both.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.